Hung-Lung WANG


Completely Independent Spanning Trees on 4-Regular Chordal Rings
Jou-Ming CHANG Hung-Yi CHANG Hung-Lung WANG Kung-Jui PAI Jinn-Shyong YANG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 1932-1935
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
completely independent spanning treeschordal ringsdistributed loop networks
 Summary | Full Text:PDF

A Note on the Degree Condition of Completely Independent Spanning Trees
Hung-Yi CHANG Hung-Lung WANG Jinn-Shyong YANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/10/01
Vol. E98-A  No. 10  pp. 2191-2193
Type of Manuscript:  LETTER
Category: Graphs and Networks
Keyword: 
completely independent treesDirac's conditionOre's condition
 Summary | Full Text:PDF

On the Structure of Locally Outerplanar Graphs
Hung-Lung WANG Chun-Yu TSENG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6  pp. 1212-1215
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
geometric graphslocally outerplanar graphsself-intersecting paths
 Summary | Full Text:PDF